# SDR 98ZZZX785

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228YV
- Make and model: Beech 1900D
- Aircraft serial: UE228
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 3516060258
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 7,256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE FOUND LT OTBD FLAP HAD A .50 INCH CRACK IN CENTER OF BOTTOM SKIN AT AFT STRINGER.  REPAIRED CRACK IAW AMWA TO 1900-27-00-0001.
